# SDR AMTA200300330

- Difficulty date: March 9, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 7603 · Power Lever
- Part: Control Box
- Condition: Out Of Position
- Location: Throttle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TAXIING TO GATE AT ENGINE START LEFT ENGINE GOES INSTANTLY TO TAKEOFF POWER.  REPOSITIONED THROTTLE LOWER CONTROL BOX WITH FFG.  (M)
